# SDR SWIA202266391

- Difficulty date: June 20, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE RH WING INBD FLAP VANE LEADING EDGE SKING WEAR AREAS (3EA)     (C-CHECK RO 8/31/2022)    REMOVED AND REPLACED  RH WING INBD FLAP VANE, OUTBD LEADING EDGE SKIN P/N 601R14303-44 ,  / REF CRJ 200 SRM 51-42-13  AND DWG 601R14302 REV E.  COMPLETED TASK CARD 51-900-1003-SKY, AND COMPLETED M337. (INSTALLED INBD LE SKIN ON MX# 25161014, JOB 27868101 OP 313, INSTALLED MID LE SKIN ON MX#25161058, JOB 27868101 OP 314)
